Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Solvable groups in which every maximal partial order is isolated

Roberta Mura and Akbar H. Rhemtulla

Vol. 51 (1974), No. 2, 509–514
Abstract

It is shown that every maximal partial order in a torsionfree abelian-by-nilpotent group is isolated. The same is true for an ordered polycyclic group. Examples are given to show that maximal partial orders need not be isolated in torsion-free polycyclic groups, nor in ordered centre-by-metabelian groups.

Mathematical Subject Classification
Primary: 06A55
Milestones
Received: 16 February 1973
Published: 1 April 1974
Authors
Roberta Mura
Akbar H. Rhemtulla